# SDR DALA2023101908605

- Difficulty date: October 17, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 26,804 hours, 3,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3331 SEAT MOUNTED EMERGENCY PATH LIGHT AT SEAT 50B INOP. CORRECTIVE ACTION: FOUND SEAT 50B EMER LIGHT CONNECTER AT SEAT TRACK LOOSE, RECONNECT + SECURED. TESTED EMERGENCY LIGHTS. (4361151)
